# SDR HALA2010100600452

- Difficulty date: October 6, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,763 hours, 31,485 cycles
- Engine: Ge CF680A2
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK DOESN'T TURN ON WHEN SELECTED.  FOUND ACM STUCK- LIGHTLY TAPPED AROUND ACM RT PACK OPERATES NORMAL NOW REF FIM 21-51-00-1, FIG 104B.
